# SDR USAA051139

- Difficulty date: September 21, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Sta 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED, STA 787L STRINGER 4L.  REPLACED WITH IDENTICAL PART, REMOVED AND REPLACED STRINGER TIE CLIP IAW SRM 51-40-02, DEFECT SIZE: .025.
